International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 50, Pages 3153-3169
Asymptotics of integrodifferential models
with integrable kernels II
1Department of Mathematics, University of Dar Es Salaam, P.O. Box 35062, Dar Es Salaam, Tanzania
2Department of Mathematics and Applied Mathematics, University of Cape Town, Rondebosch 7701, South Africa
Received 28 January 2003
Copyright © 2003 Angelina M. Bijura. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Nonlinear singularly perturbed Volterra integrodifferential
equations with weakly singular kernels are investigated using
singular perturbation methods, the Mellin transform technique, and
the theory of fractional integration.